| Model Number |
96-1250 |
| Medical Device Problem Codes |
Break (1069); Naturally Worn (2988)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The hospital is reporting that the plastic is starting to break away from the trails due to wear and tear.No reported surgical delay or patient consequences.
Additional Manufacturer Narrative
Product complaint # = > (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Additional Manufacturer Narrative
Product complaint # = > (b)(4) this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: d9 if information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Corrected: h3.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : the device associated with this report was returned for analysis.Examination of the returned device confirmed the worn condition.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : a manufacturing records evaluation (mre) was not performed as no lot number was provided for this device.